# SDR FDEA201112125244

- Difficulty date: December 12, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 84,130 hours, 26,309 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR BOTTLE ON L1 DOOR HAS LOW PRESSURE.  SERVICED L1 DOOR ASSIST BOTTLE REF MM 52-10-01-5.  OK TO CONTINUE.
